# SDR DALA2018062604239

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 68,180 hours, 49,896 cycles
- Engine: Pwa JT8D219
- Engine time: 54,233 hours, 40,459 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E, J
- Precautionary procedure: E, A

## Discrepancy

IN-FLIGHT SHUTDOWN AND DIVERSION TO GSP. THE FLIGHT CREW REPORTED THAT AT FL320 A SLIGHT ODOR AND VIBRATION OCCURRED; BOTH WENT AWAY THEN THE LEFT ENGINE OIL FILTER CLOG INDICATION ILLUMINATED AND THE VIBRATION RETURNED. THE ENGINE SHUT DOWN WHILE THE FLIGHT CREW WAS PERFORMING THE QRH PROCEDURES FOR OIL FILTER CLOG MESSAGE. MAINTENANCE FOUND METAL ON THE CHIP DETECTOR AND IN THE OIL FILTER. THE NUMBER 1 ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
